# SDR COEA2018022204901

- Difficulty date: February 22, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53673000203
- Condition: Corroded
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD ANGLE HAS CORROSION BETWEEN FRAMES 31 - 32. REPAIRED IAW SRM 53-00-00-300-861-A01.
